# SDR AALA20101010LGA01

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 80,828 hours, 43,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Part serial: 2468
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN WALK AROUND EMERGENCY LIGHT AT LEFT NUMBER 1 DOOR WILL NOT TEST.  REPLACED LIGHT ASSEMBLY.  OPS CHECKS NORMAL.
